# SDR ABXA9600564

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead Doubler
- Part number: 9915558239
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CRACKED AFT PRESSURE BULKHEAD STIFFENER DOUBLER BETWEEN LONGERONS 15L AND 16L.  REPLACED IAW DC-9 SRM 51-30-5.
